# SDR DHL2004873548

- Difficulty date: December 1, 2004
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 85,619 hours, 22,871 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Part time: 85,619 hours, 22,871 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE SKIN DENTED BETWEEN STA 210.000 AND 220.000 (4.000  BELOW MAIN CARGO DOOR LWR JAMB) MAJOR  REPAIR.  PERFORMED MAJOR REPAIR IAW DWG W90-R09, REV:IR DATED 11-22-04, FAA FORM 8110-3 DATED 11-29-04.  REMOVED FASTENERS IAW SRM 51-1-21 PG 1, SRM 51-1-20D PG 21, SRM 51-3-0 PG 1.  SMOOTHED BLENDED DAMAGE TWO PLCS WITH R1.0 MIN IAW DWG W90-R09.  FABRICATED REPAIR DOUBLER (AL7075-T6 0.090) IAW DWG W90-R09.  CLEANED, TREATED AND PRIMED AREA AND REPAIR DOUBLER IAW SRM 51-1-8B.  APPLIED PRC SEALANT TO FAYING SURFACE IAW SRM 51-1-11 PG 1.  INSTALLED REPAIR DOUBLER WITH NEW FASTENERS IAW DWG W90-R09, SRM 51-1-20D PG 9, SRM 51-3-0 PG 1.
